# SDR YENA2022012400023

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 67,486 hours, 24,232 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 995, EWR-SXM. FLIGHT ATTENDANT ADVISED ON FINAL APPROACH A "DIRTY SOCK" SMELL WAS NOTICED + EVEN AFTER WENGINE SHUTDOWN; COMPLIED WITH INFORMATION NOTICE 2017-1015 ACTION "A"(A) ISOLATOR FAULT TO TYPE 10(A) 1C PER TSM 05-50-00-810-085-B/ TASM 05-50-00-810-D. OK FOR SERVICE.
